# SDR SWAA2024022242862

- Difficulty date: January 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.5 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.900 INCHES 2024-68014<[01] TOOL USED ON STEP 6 EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 200053402; CAL DUE DATE: 24-AUG-24.;[02] REPAIRED RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 PARAGRAPH 4. P; FIGURE 204 DETAIL B ; TABLE 202 SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED STEP 2 COMPLETED  RII
